. O. Bz, H. Bokanowski, and . Zidani, Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations », to appear in, J. Sci. Comp, 2005.

. O. Bmmz, S. Bokanowski, R. Martin, and H. Munos, ZIDANI, « An Anti-diffusive scheme for viability problems », to appear in Appl, Num. Math

. O. Bmz, N. Bokanowski, and H. Megdich, ZIDANI, « On the convergence of a non-monotone scheme for HJB equations

B. Cockburn and B. , YENIKAYA, « An adaptive method with rigorous error control for the Hamilton-Jacobi equations. Part II : the two-dimensional steady-state case, App. Num. Math, pp.52-175, 2005.

B. Cockburn and B. , An adaptive method with rigorous error control for the Hamilton???Jacobi equations. Part II: The two-dimensional steady-state case, Journal of Computational Physics, vol.209, issue.2, pp.391-405, 2005.
DOI : 10.1016/j.jcp.2005.02.033

F. [. Désprès and . Lagoutière, « Contact discontinuity capturing schemes for linear advection and compressible gas dynamics, Journal of Scientific Computing, vol.16, issue.4, pp.479-524, 2001.
DOI : 10.1023/A:1013298408777

. M. Ff, R. Falcone, . Ferretti, and . Semi, Lagrangian schemes for Hamilton-Jacobi equations, discrete representation formulae and Godunov methods, J. Comput. Phy, vol.175, pp.559-575, 2002.

M. Falcone and T. Giorgi, An Approximation Scheme for Evolutive Hamilton-Jacobi Equations, pp.289-303, 1999.
DOI : 10.1007/978-1-4612-1784-8_17

R. [. Frankowska, VINTER, « Existence of neighboring feasible trajectories : applications to dynamic programming for state-constraint optimal control problems

S. [. Frankowska and . Plaskacz, Semicontinuous Solutions of Hamilton???Jacobi???Bellman Equations with Degenerate State Constraints, Journal of Mathematical Analysis and Applications, vol.251, issue.2, pp.818-838, 2000.
DOI : 10.1006/jmaa.2000.7070

]. I. Ga and . Gargantini, « An effective way to represent quadtrees, Communications of the ACM, pp.25-37, 1982.

]. L. Gr and . Grune, Adaptative grid generation for evolutive Hamilton-Jacobi-Bellman equations », Numerical methods for viscosity solutions and applications, World scientific, pp.153-172, 2001.

. Sp-]-p and . Saint-pierre, Approximation of viability kernel, Appl. Math. Optim, vol.29, pp.187-209, 1994.

P. E. Souganidis, Approximation schemes for viscosity solutions of Hamilton-Jacobi equations, Journal of Differential Equations, vol.59, issue.1, pp.1-43, 1985.
DOI : 10.1016/0022-0396(85)90136-6